# SDR CA070814005

- Difficulty date: August 12, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Aircraft time: 6,904 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 89P11985
- Condition: Broken
- Location: Exhaust Pipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ENROUTE TO A FIRE, DURING CRUISE, THE NR 2 ENGINE FIRE WARNING SYSTEM ACTIVATED. THE ENGINE POWER WAS REDUCED AND THE FIRE WARNING WENT OUT. WHEN POWER WAS RE-APPLIED THE FIRE WARNING CAME ON AGAIN. THE RETARDANT LOAD WAS JETTISONED AND THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION BY MAINTENANCE CREW, AN EXHAUST CLAMP HAD BROKEN, ALLOWING THE EXHAUST STACK TO SEPARATE FROM THE CYLINDER CAUSING A FALSE FIRE WARNING INDICATION. A SECOND EXHAUST CLAMP WAS FOUND BROKEN ON THE NR 1 ENGINE WHICH HAD ALSO CAUSED A FIRE WARNING. ALL REMAINING AIRCRAFT IN THE FLEET WILL BE INSPECTED FOR EXHAUST CLAMP CONDITION. (TC NR 20070814005)
